Extinctions and taxonomy in a trophic model of coevolution

Juan Camacho, Ricard V. Solé

Research output: Contribution to journalArticleResearchpeer-review

15 Citations (Scopus)

Abstract

The statistics of extinction sized and the taxonomy in trophic model of evolution are investigated. By exploring the parameters of this model, the distribution of extinction sizes N(s) shows typically a characteristic maximum before developing the power-law behavior N(s)≈s-α with α≈2. The derivation of the α = -2 exponent for this model is completed.
Original languageEnglish
Pages (from-to)1119-1123
JournalPhysical Review E - Statistical Physics, Plasmas, Fluids, and Related Interdisciplinary Topics
Volume62
DOIs
Publication statusPublished - 1 Jul 2000

Fingerprint Dive into the research topics of 'Extinctions and taxonomy in a trophic model of coevolution'. Together they form a unique fingerprint.

Cite this